I took the abortion pill October 6th and I began


Q: I took the abortion pill October 6th and I began to bleed for about 2 weeks. I began to take my birth control the last week of October. I started the 25 of this month and 4 days after that on Thursday I had sex with my partner. He ejaculated in me and the next day I took my birth control and hour late. Should I be worried that I am pregnant ?


A:   Hi,
Thanks for the query at ATD about your health care.

I have gone through your history and understand your concerns.
The chances of pregnancy are very low in your case as you bleed till 20th October and start oral contraceptive pill on 25th October.
As you are taking pill on time so the chances of pregnancy are quite low.
Usually we wait for 7 days after starting pill to avoid pregnancy.
So in your case the chances are low.

Hope it is found useful, feel free to discuss more information.
Good luck.

Related Q&A

Q: A lady tried with abortion with 12 pills at week 8, and she still pregnanet with her baby 14 weeks. what is the best ...

Q: A lady pregnant of 8 weeks did an abortion (12 cyctotic pills). The result was alot of bleeding and pieces for one ti...

Q: I had unprotected sex 21 days ago and the woman is pregnant, we both agreed we want abortion. What can we do? The cou...

Q: I had a medical abortion on 6/16. The Sunday following that I started chateal as a form of birth control . For the mo...

Q: My girlfriend had two children in her late twenties. Her second child required an emergency c section. She is now 39....


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon